본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

IMA journal of applied mathematics v.82 no.1, 2017년, pp.131 - 151  

On the focusing non-linear Schrodinger equation with non-zero boundary conditions and double poles

Pichler, Monika ; Biondini, Gino ;
  • 초록  

    The inverse scattering transform for the focusing non-linear Schrodinger (NLS) equation with non-zero boundary conditions at infinity and double zeros of the analytic scattering coefficients is presented. The direct problem is discussed, including a detailed analysis of the discrete spectrum in the presence of such double zeros. Such cases lead to double poles for the meromorphic matrices appearing in the inverse problem. Explicit formulae for the coefficients of the singular part of the Laurent expansions of the meromorphic functions at the discrete spectrum are also derived, and the inverse problem is reduced to a standard set of linear algebraic-integral equations. The general solution of the NLS equation in the case of an arbitrary finite number of double zeros is given, and an explicit formula for soliton solutions arising in the case of a single quartet of purely imaginary double zeros is presented. The long-time asymptotic behaviour of such a solution is also studied, and the solution is shown to describe the interaction of two solitons with same amplitude and velocity parameters, which diverge from each other logarithmically as in the case of zero boundary conditions.


  • 주제어

    Solitons .   inverse scattering .   non-zero boundary conditions .   non-linear Schrodinger equation.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기